# SDR TRAX200800150

- Difficulty date: January 28, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 31,330 hours, 35,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ANGLE CRACK AT FR 26 STR 5L.   LT ANGLE AT FR 26 STRG 5L REMOVED IAW SRM 51-25-01.  INSTALLED IAW SRM 51-25-01. FABRICATION OF ANGLE COVER ON W/C 2000-20.
